# SDR 03FDEA00637

- Difficulty date: April 29, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 40,937 hours, 9,947 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, FOUND WING REAR SPAR UPPER CAP UPPER SURFACE WITH CORROSION FROM XORS 830 TO XORS 1090. OUTER LT WING/REAR SPAR TRAILING EDGE - LT REAR SPAR UPPER   CAP REPAIRED FROM XORS 830 TO XORS 1090 AS PER FEDEX EA 1-5720-69229, SRM 57-20-00   FIG. 16 VOL. I AND FEDEX EA 1-5720-69230.
